Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Multidimensional theorem of shafarevich and serre

  • 22 Accesses

Abstract

Let H be the group obtained by taking the product of n copies of the maximal ideal of the ring of integers 0 of a local field of characteristic 0 with an algebraically closed residue field k of characteristic p>0, and let the composition law be defined as for an n-parametric commutative formal group over 0. Let the kernel of multiplication by p in H be finite. A filtration pmH (m≥0 is an integer) in H is introduced whose properties allow us to obtain an exact sequence of proalgebraic groups 0→Z p r →Ws→H→ 0, where Zp and W are the additive groups of p-adic integers and Witt vectors of infinite length over k, respectively; r≥0 and s>0 are integers.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. R. Shafarevich, “A general reciprocity law,” Matem. Sb.,26, No. 1, 113–146 (1950).

  2. 2.

    J.-P. Serre, “Sur les corps locaux à corps résiduel algébriquement clos,” Bull. Soc. Math. France,89, 105–154 (1961).

  3. 3.

    O. N. Vvedenskii, “Duality in elliptic curves over a local field. I,” Izv. Akad. Nauk SSSR, Ser. Matem.,28, No. 5, 1091–1112 (1964). O. N. Vvedenskii, “Duality in elliptic curves over a local field. II,” Izv. Akad. Nauk SSSR, Ser. Matem.,30, No. 4, 891–922 (1966).

  4. 4.

    J.-P. Serre, Algebraic Groups and Class Fields [Russian translation], Moscow (1968).

  5. 5.

    J.-P. Serre, Lie Algebras and Lie Groups, W. A. Benjamin, New York (1965).

  6. 6.

    J.-P. Serre, Géometry Algébrique, Congres de Stockholm, Aout (1962).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 13, No. 4, pp. 573–576, April, 1973.

In conclusion, I would like to thank O. N. Vvedenskii, under whose guidance this paper was completed.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Konovalov, G.T. Multidimensional theorem of shafarevich and serre. Mathematical Notes of the Academy of Sciences of the USSR 13, 346–348 (1973). https://doi.org/10.1007/BF01146572

Download citation

Keywords

  • Filtration
  • Exact Sequence
  • Formal Group
  • Local Field
  • Additive Group